Two Men Developed PUS-FILLED Bumps On Their Faces After Getting Moderna Jab...

Some patients are developing pus-filled bumps on their faces in a rare side effect after receiving the Moderna COVID-19 vaccine.

In a paper published on Wednesday from the University of California, San Francisco, researchers detailed the cases two men who sought medical care after getting their first or second dose of the vaccine.

They had facial swelling, crusting on the cheeks, pustules, but a course of antibiotics and ointments resolved the conditions within 10 days.

This is not the first time that Moderna recipients have reported skin reactions. Earlier this year, some people reported developing 'COVID arm' - described as itchy or swollen skin - seven to 10 days after being immunized.

Read Full Article Here >

Our latest stories...

2000 Facts

Popular posts from this blog

Pharmacy Manager Refuses To Jab People: "I Will Not Give This Poison" (VIDEO)

Was John McAfee's 31TB of Data Stored In The Miami Condo?

15 Most Popular Videos This Week

J&J Vaxx Recipients 3.5x More Likely To Develop Blood Clots...

Leaked Docs Expose Fox News and Newsmax in Vaxx Mandate Lies...

IT'S HAPPENING: Several Disney Employees Arrested...

WATCH LIVE - Kamala Gets Booed At The Border

The So-Called Delta Variant Is Killing More Vaccinated Than Unvaccinated in UK... What is Happening?!?

According to Biden Admin. "Most Truckers Will Be Exempt From Vaccine Mandate" Here's The Real Reason Why...